# SDR GTIA2020082035317

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 21,049 hours, 9,539 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 12,000' STRONG ODOR IN CABIN, SLIGHT ODOR IN COCKPIT (PACKS A320 WITH MOD 31283/MP P7125 FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED, REF TSM 05-50-00-810-831 FOR T/S.  FOUND OIL AT LOAD COMPRESSOR CAVITY DRAIN WHILE PERFORMING INSPECTION OF APU ODOR IN CABIN IAW AMM 49-00-00-200-816-A PARA 4C(2).   INSPECTED ENG 1 AND 2 GEAR BOXES FOR LEAKAGE. FOUND OIL AT ENG 2 GEARBOX BREATHER OUTLET.
